Algebraic approach to energy spectra of the Scarf type and generalized Pöschl-Teller potentials

Gao Feng Wei, Shi Hai Dong

Research output: Contribution to journalArticle

28 Scopus citations

Abstract

Using the shape invariance approach, we obtain analytical energy spectra of the Scarf-type and generalized Pöschl-Teller potentials and calculate them numerically. The eigenfunctions are also presented for completeness. We find that their eigenfunctions can be expressed by the Nomanovski polynomials and hypergeometric functions, respectively. The key point is how to find their superpotentials using the Sturm-Liouville theorem. © 2011 Published by NRC Research Press.
Original languageAmerican English
Pages (from-to)1225-1231
Number of pages1101
JournalCanadian Journal of Physics
DOIs
StatePublished - 1 Dec 2011

    Fingerprint

Cite this